Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195103
Title: Метод последовательных дифференциальных невязок
Authors: Бобков, В. В.
Бобкова, Н. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2000
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2000. - № 3. – С. 58-61.
Abstract: A new way of constructing one step methods of the recursive type with an arbitrary high order of accuracy for an initial value problem in the case of a system of ordinary differential equations is proposed. Calculation of the improved approximation to the solution is performed with account of the main part of the defect of the preceding approximation.
URI: http://elib.bsu.by/handle/123456789/195103
ISSN: 0321-0367
Appears in Collections:2000, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
58-61.pdf1,43 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.